Owie owie owie!!!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Joie1
Regular Member


Date Joined Oct 2008
Total Posts : 376
   Posted 6/11/2010 12:30 PM (GMT -7)   
Oh COME ON stupid stupid body! I'm sorry, I know I tend to talk here when I'm hurting but I also tend to read everyone's thoughts. I'm hurting and its killing me. Super myalgia in my arm. The doctor told me to go to the ER when I called about it on Monday at 4:00 pm. That's after trying to deal with it on my own all day. Now I've got these super myalgia pains in both my knees and in my right (dominant) arm. I didn't go to the ER 'cause every blasted time I go, they keep me for five days b/c of potassium levels or pain in my gut as well. It hurts so much though. I've tried staying calm. I've tried hot and cold. I've taken my pain meds and the Lyrica and the Cymbalta. Nothing's working.
 
Anyone know why these still can happen? I wasn't stressed out on Sunday. Matter of fact, I had a great day with my husband. But this pain isn't even starting to wane. Anyone have any advice even? I can't even focus on reading which I tend to do all the time when I'm hurting. I'm lying as much as possible but then I start rocking and massaging my arm til its swollen or I fling my arm around in the hopes of making it stop for just a few seconds. Please, anyone got advice. I've been trying to stay calm and have no added stress or stressors. Help.
29/f
Allergies and Asthma my whole life: Benadryl
Depression and PTSD after surgeries and illness of 2003 (turned out to be Crohns)
Crohns Dx'd: February 2008: Pentasa, Hyoscyamine
Fibromyalgia Dx'd: July 21, 2009: Lyrica, Cymbalta, Hydrocodone, Prenatal Vitamin


Joie1
Regular Member


Date Joined Oct 2008
Total Posts : 376
   Posted 6/11/2010 1:32 PM (GMT -7)   
One last thing...has anyone had their Lyrica/Cymbalta stop working? I'm wondering if maybe that's what's happening. Could it be why I'm still getting the myalgia attacks when I've been taking all the medicine the way I'm supposed too and still get these bad attacks? I get that the knees occurred during a hospital stay and when the IV stopped working and I was rolling on this horrid hospital bed wishing the nurse would screw up a shot or something and just kill me over LOL. Gut pain was really awful then and suddenly my knee started having a myalgia attack and then the day I left the other knee kicked in. So both knees and my right arm. Left with my left arm. I can still type and it hurts to do that. I'm all contorted in the chair as well. LOL, imagine its time to visit an ER when I no longer can use either arms or legs due to the fibro kicking in. Which is why I didn't bother going. They're going to take an Xray and surprise, its NOT broken. Duh...like I didn't tell them that. Still...I'd give just about a leg and an hip to make it give me five minutes of peace. Anyone else in owie hell or is it just me?
29/f
Allergies and Asthma my whole life: Benadryl
Depression and PTSD after surgeries and illness of 2003 (turned out to be Crohns)
Crohns Dx'd: February 2008: Pentasa, Hyoscyamine
Fibromyalgia Dx'd: July 21, 2009: Lyrica, Cymbalta, Hydrocodone, Prenatal Vitamin


Sherrine
Forum Moderator


Date Joined Apr 2005
Total Posts : 17097
   Posted 6/11/2010 2:41 PM (GMT -7)   
Low potassium can cause muscular pain.  Perhaps that's why your doctor wanted you to go to the ER.  Low potassium isn't something to fool around with.  I had that problem when I was having severe problems with Crohn's.  They told me that it was so low that I could have had a heart attack.  Not everything is caused by fibro.  You just have to trust your doctor.
 
Sherrine


Forum Moderator/ Fibromyalgia
***********************
Fibromyalgia, Crohn's Disease, Ostomy, Diabetes, Autoimmune Inner Ear Disease, Osteoporosis
~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~~
God does not give us a spirit of fear, but of power and of love and of a sound mind.    2 Timothy 1:7


Joie1
Regular Member


Date Joined Oct 2008
Total Posts : 376
   Posted 6/11/2010 2:59 PM (GMT -7)   
I know sweetie. But it SUCKS. I know about the potassium crap but all they keep saying is its probably from 1.) the prednisone and 2.) because I've been D and vomiting. Dude, I've got that lil phrase down. What I don't want is that they told me to go to this other hospital. I'm considering it. Believe me. They told me last time that my potassium was so low they were surprised I didn't have a heart attack too. I know. But I don't wanna. No more pain and ERs make more pain.
29/f
Allergies and Asthma my whole life: Benadryl
Depression and PTSD after surgeries and illness of 2003 (turned out to be Crohns)
Crohns Dx'd: February 2008: Pentasa, Hyoscyamine
Fibromyalgia Dx'd: July 21, 2009: Lyrica, Cymbalta, Hydrocodone, Prenatal Vitamin


sotiredoffibro
Veteran Member


Date Joined May 2010
Total Posts : 1556
   Posted 6/11/2010 4:29 PM (GMT -7)   
I know from experience that hospitals are no fun. However sweetie they do have there uses. If you have family Im sure they are going to want you around for a long time to come. The longer you put it off the worse it could be. Please go in so that you can get some relief.
Sincerely
Shirley
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:26 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151251 registered members. Please welcome our newest member, Danann.
231 Guest(s), 1 Registered Member(s) are currently online.  Details
Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer